American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ben Sharp and Peter Topping. Decay estimates for Rivi\`ere's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013) 2317-2339.
Abstract, references, and article information
View Article: PDF

[2] Amit Einav and Michael Loss. Sharp trace inequalities for fractional Laplacians. Proc. Amer. Math. Soc. 140 (2012) 4209-4216.
Abstract, references, and article information
View Article: PDF

[3] Xuwen Chen. Elementary Proofs for Kato Smoothing Estimates of Schr\"{o}dinger-like Dispersive Equations. Contemporary Mathematics 581 (2012) 63-68.
Book volume table of contents
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1